# SDR DLL10971738

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 305
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EXT EMERGENCY LIGHT IS INOP.  RELAMPED, CKS GOOD.
